# SDR 2007UALA00035

- Difficulty date: December 31, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 35,708 hours, 9,850 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP LIGHT INOP BEYOND ROW 30.  REPAIRED EEL LIGHTSTRIP.
